X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (296) 296
Book / eBook (10) 10
Conference Proceeding (7) 7
Newspaper Article (7) 7
Book Chapter (2) 2
Magazine Article (1) 1
Publication (1) 1
Web Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (239) 239
analysis (84) 84
mathematics, applied (82) 82
krein space (57) 57
operators (55) 55
krein spaces (51) 51
mathematics, general (50) 50
spectral theory (42) 42
operator theory (31) 31
friedrichs extension (28) 28
mathematical physics (26) 26
physics, mathematical (24) 24
mathematics - spectral theory (22) 22
self-adjoint extensions (22) 22
self-adjoint extension (21) 21
generalized resolvents (20) 20
eigenvalues (19) 19
krein-von neumann extension (19) 19
functional analysis (17) 17
physics (17) 17
weyl function (17) 17
hilbert space (16) 16
mathematics - functional analysis (15) 15
47b25 (14) 14
definitizable operators (14) 14
extensions (14) 14
krein's formula (14) 14
boundary conditions (13) 13
equations (13) 13
matrices (13) 13
quantum physics (13) 13
symmetric operator (13) 13
47b50 (12) 12
algebra (12) 12
boundary triplet (12) 12
boundary-value-problems (12) 12
differential-operators (12) 12
physics, multidisciplinary (12) 12
mathematics - analysis of pdes (11) 11
point interactions (11) 11
applied mathematics (10) 10
computer science (10) 10
space (10) 10
generalized nevanlinna functions (9) 9
hilbert spaces (9) 9
krein-rutman theorem (9) 9
mathematical analysis (9) 9
pontryagin space (9) 9
resolvents (9) 9
schrodinger-operators (9) 9
theoretical, mathematical and computational physics (9) 9
47a20 (8) 8
applications of mathematics (8) 8
differential equations (8) 8
formula (8) 8
generalized nevanlinna function (8) 8
generalized resolvent (8) 8
geometry (8) 8
iix (8) 8
kreǐn space (8) 8
perturbations (8) 8
self-adjoint operators (8) 8
selfadjoint operator (8) 8
spectra (8) 8
46c20 (7) 7
47a10 (7) 7
domains (7) 7
extension (7) 7
factorization (7) 7
krein (7) 7
krein extension (7) 7
kreǐn-von neumann extension (7) 7
positive operator (7) 7
rank-one perturbations (7) 7
spaces (7) 7
studies (7) 7
sturm-liouville operators (7) 7
adjoints (6) 6
algorithms (6) 6
boundary value problems (6) 6
coefficients (6) 6
compression (6) 6
definitizable operator (6) 6
extension theory (6) 6
geometry and topology (6) 6
interpolation (6) 6
krein's resolvent formula (6) 6
krein, julius (6) 6
krein-milman theorem (6) 6
linear transformations (6) 6
mathematical models (6) 6
mathematical theorems (6) 6
numerical analysis (6) 6
operator (6) 6
primary 47b50 (6) 6
q-function (6) 6
representations (6) 6
reproducing kernel (6) 6
scattering (6) 6
symmetric-operators (6) 6
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of functional analysis, ISSN 0022-1236, 2014, Volume 266, Issue 7, pp. 4037 - 4100
The theory of selfadjoint extensions of symmetric operators, and more generally the theory of extensions of dual pairs, was implemented some years ago for boundary value problems for elliptic... 
Nonsmooth coefficients | Elliptic boundary value problems | Extension theory | Symbol smoothing | M-functions | Krein resolvent formula | Pseudodifferential boundary operators | Nonsmooth domains | EQUATIONS | PSEUDODIFFERENTIAL-OPERATORS | MATHEMATICS | SOBOLEV SPACES | BESOV | COEFFICIENTS | DOMAINS
Journal Article
Journal of Mathematical Sciences (United States), ISSN 1072-3374, 06/2017, Volume 224, Issue 4, pp. 1 - 16
A generalization of the well-known results of M.G. Krein on the description of the self-adjoint contractive extension of a Hermitian contraction is obtained... 
Kreĭn and Pontryagin spaces | Completion | extension of operators | Extension of operators
Journal Article
Journal of Evolution Equations, ISSN 1424-3199, 9/2018, Volume 18, Issue 3, pp. 1341 - 1379
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 08/2016, Volume 440, Issue 1, pp. 323 - 350
Journal Article
Acta mathematica Hungarica, ISSN 1588-2632, 2011, Volume 135, Issue 1-2, pp. 116 - 129
...: T ∗ T always admits a positive selfadjoint extension. The Friedrichs extension also will be obtained whenever... 
47B25 | operator extension | Mathematics, general | Mathematics | Friedrichs extension | 47A20 | positive operator | Krein–von Neumann extension | selfadjoint operator | closable operator | MATHEMATICS | Krein-von Neumann extension | OPERATORS
Journal Article
Advances in Mathematics, ISSN 0001-8708, 01/2017, Volume 304, pp. 1108 - 1155
Journal Article
Acta Mathematica Hungarica, ISSN 0236-5294, 04/2012, Volume 135, Issue 1-2, pp. 116 - 129
Journal Article
Banach journal of mathematical analysis, ISSN 1735-8787, 2019, Volume 13, Issue 3, pp. 538 - 564
In this paper we consider sectorial operators, or more generally, sectorial relations and their maximal-sectorial extensions in a Hilbert space H... 
Krein extension | sectorial relation | Friedrichs extension | form sum | OPERATORS | To be checked by Faculty | extremal extension | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Linear algebra and its applications, ISSN 0024-3795, 2011, Volume 434, Issue 4, pp. 903 - 930
Journal Article
Journal of Mathematical Physics, Analysis, Geometry, ISSN 1812-9471, 2017, Volume 13, Issue 3, pp. 205 - 241
Journal Article
Acta mathematica Hungarica, ISSN 1588-2632, 2011, Volume 135, Issue 4, pp. 325 - 341
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 02/2010, Volume 283, Issue 2, pp. 165 - 179
We prove the unitary equivalence of the inverse of the Krein–von Neumann extension... 
Krein−von Neumann extension | buckling problem | Buckling problem | Krein-von Neumann extension | NONNEGATIVE OPERATORS | MATHEMATICS | DIFFERENTIAL-OPERATORS
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 06/2014, Volume 287, Issue 8-9, pp. 869 - 884
...‐adjoint extensions, i.e., the so‐called Friedrichs and Kreĭn extensions. We show that for the interval of parameters under consideration, the Friedrichs extension... 
self‐adjoint | Kreĭn extension | 47B39 | q‐difference operator | 47B25 | 39A13 | 47B37 | 39A12 | 34N05 | scale‐invariant | Friedrichs extension | Kreǐn extension | Self-adjoint | q-difference operator | Scale-invariant | MATHEMATICS | self-adjoint | Krein extension | EQUATIONS | scale-invariant
Journal Article
1990, Operator theory, advances and applications, ISBN 0817625305, Volume 47., vii, 305 p. :$bill. ;$c24 cm.
Book
Revista Matemática Iberoamericana, ISSN 0213-2230, 2006, Volume 22, Issue 1, pp. 93 - 110
Let $X$ be a Banach space, $u\in X^{**}$ and $K, Z$ two subsets of $X^{**}$. Denote by $d(u,Z)$ and $d(K,Z)$ the distances to $Z$ from the point $u$ and from... 
General | Functional analysis | Compact sets | Banach spaces | Krein-Smulian Theorem | MATHEMATICS | COMPACT SPACES | compact sets | BANACH-SPACES | 46B20 | 46B26 | Krein-Šmulian Theorem
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 10/2016, Volume 10, Issue 7, pp. 1535 - 1550
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.